MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE QM710; WHEELCHAIR POWERED

SUNRISE MEDICAL (US) LLC QUICKIE QM710; WHEELCHAIR POWERED
Model Number EIPW11
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6), the dealer, called to report the incident only.There were no allegations against the subject wheelchair of a malfunction or defect that caused or contributed to the adverse event.There was no request for wheelchair parts since there were no failed items that needed to be replaced.(b)(6) stated the only damage to the wheelchair was cosmetic and requested that sunrise medical document the incident.Sunrise medical is filing this mdr to report the injury only.The present condition of the end user at the time of this filing is unknown.As there were no allegations of deficiency in the subject wheelchair, this incident was deemed by sunrise medical's regulatory and quality team as accidental.There will be no further investigation performed by sunrise medical.
 
Event or Problem Description
Per the dealer (b)(6) at (b)(6), on (b)(6) the patient was crossing the street with his wheelchair and hit a divot in the road causing the wheelchair to flip over.The patient broke his clavicle and was admitted into icu for fluid around his lungs.

Brand Name
QUICKIE QM710
Common Device Name
WHEELCHAIR POWERED
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 business park ave.
fresno CA 93727
MDR Report Key7768728
Report Number2937137-2018-00010
Device Sequence Number19455032
Product Code ITI
UDI-Device Identifier05022408052363
UDI-Public05022408052363
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K083249
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEIPW11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient Weight82